# SDR ZZDA2011609

- Difficulty date: July 24, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AND STRINGER, STA 847 TO 21R, DAMAGED.  ACCOMPLISHED FUSELAGE SKIN AND STRINGER FILLER AND DOUBLER REPAIR PER EA 37-53-03414IR.
